# SDR AALA201605149005

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 18,833 hours, 15,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 17068851403
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  WHEN REPLACING THE EMER EVACUATION SLIDE MECHANISM FLEX CABLE ON THE L2 DOOR, MX FOUND THE LOWER LOCK NUT FROZEN TO CABLE SHAFT ON THE REPLACEMENT FLEX CABLE.  THE DEFECTIVE FLEX CABLE WAS RETURNED TO STORES AS BAD FROM STOCK & A SERVICEABLE FLEX CABLE WAS INSTALLED IN ITS PLACE.
